# SDR SWAA2025100108253

- Difficulty date: August 26, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT-OUT AFT SHIELD CORRODED FROM STA 500 TO STA 500A; RBL 25; WL 156.   REMOVED AND REPLACED FCB AFT SHIELD BS492 TO BS500A RBL25 WL156 IAW SRM 51-40-02 AND DWG: 143A0080 ID: 0027 REV: -.
